# SDR DALA2015012300558

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR SUPPORT BS 600, RBL 7, CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  FABRICATED REPAIR AND INSTALLED IAW SRM.
